Skip to main content

Compactness related properties in hyperspaces

  • Conference paper
  • First Online:
Set-Valued Mappings, Selections and Topological Properties of 2x

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 171))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 29.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 39.95
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. G. Aquaro, "Point countable open coverings and countably compact spaces" General Topology and its Relations to Modern Analysis and Algebra II, Academic Press, 1967, pp. 39–41.

    Google Scholar 

  2. J. Dugundji, Topology, Allyn and Bacon, 1966.

    Google Scholar 

  3. Z. Frolík, "Sums of ultrafilters" Bull. Amer. Math. Soc. 73 (1967), 87–91.

    Article  MathSciNet  MATH  Google Scholar 

  4. T. Ganea, "Symmetrische Potenzen topologischer Raume" Math. Nach. 11 (1954), 305–316.

    Article  MathSciNet  MATH  Google Scholar 

  5. L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, 1960.

    Google Scholar 

  6. V. M. Ivanova, "On the theory of the space of subsets" (in Russian) Dokl. Akad. Nauk SSSR 101 (1955), 601–603.

    MathSciNet  Google Scholar 

  7. J. Keesling, "Normality and properties related to compactness in hyperspaces" Proc. Amer. Math. Soc. 24 (1970), 760–766.

    Article  MathSciNet  MATH  Google Scholar 

  8. _____, "Normality and compactness are equivalent in hyperspaces" Bull. Amer. Math. Soc. 76 (1970), 618–619.

    Article  MathSciNet  MATH  Google Scholar 

  9. _____, "On the equivalence of normality and compactness in hyperspaces" Pac. J. Math. (to appear).

    Google Scholar 

  10. K. Kuratowski, Topology I, Academic Press, 1966, p. 160–182.

    Google Scholar 

  11. E. Michael, "Topologies on spaces of subsets" Trans. Amer. Math. Soc. 71 (1951), 152–182.

    Article  MathSciNet  MATH  Google Scholar 

Download references

Authors

Editor information

W. M. Fleischman

Rights and permissions

Reprints and permissions

Copyright information

© 1970 Springer-Verleg

About this paper

Cite this paper

Keesling, J. (1970). Compactness related properties in hyperspaces. In: Fleischman, W.M. (eds) Set-Valued Mappings, Selections and Topological Properties of 2x . Lecture Notes in Mathematics, vol 171. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0069718

Download citation

  • DOI: https://doi.org/10.1007/BFb0069718

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-05293-7

  • Online ISBN: 978-3-540-36419-1

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics